Non-stationary non-parametric volatility model
Article first published online: 17 JUL 2012
© 2012 The Author(s). The Econometrics Journal © 2012 Royal Economic Society.
The Econometrics Journal
Volume 15, Issue 2, pages 204–225, June 2012
How to Cite
Han, H. and Zhang, S. (2012), Non-stationary non-parametric volatility model. The Econometrics Journal, 15: 204–225. doi: 10.1111/j.1368-423X.2011.00357.x
- Issue published online: 17 JUL 2012
- Article first published online: 17 JUL 2012
- First version received: May 2010; final version accepted: August 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!